Open Access
Translator Disclaimer
September, 2006 On Falconer's distance set conjecture
M. Burak Erdoğan
Rev. Mat. Iberoamericana 22(2): 649-662 (September, 2006).

Abstract

In this paper, using a recent parabolic restriction estimate of Tao, we obtain improved partial results in the direction of Falconer's distance set conjecture in dimensions $d\geq 3$.

Citation

Download Citation

M. Burak Erdoğan . "On Falconer's distance set conjecture." Rev. Mat. Iberoamericana 22 (2) 649 - 662, September, 2006.

Information

Published: September, 2006
First available in Project Euclid: 26 October 2006

zbMATH: 1141.42007
MathSciNet: MR2294792

Subjects:
Primary: 42B10

Keywords: distance sets , Fourier restriction estimates , Frostman measures

Rights: Copyright © 2006 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.22 • No. 2 • September, 2006
Back to Top